# SDR 05FDEA00747

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF BULK CARGO AT BILGE AREA, STRINGER 56 LT HAS NUMEROUS CORROSION ON STRINGER'S.  RUNS THROUGH FRAME 70-71 AND FRAME 72, AS MARKED.  REMOVED FASTENERS ON STR 56 LT AT FR 70-71 AND 72 IAW A310-200 SRM 51-40-21.  REMOVED  CORROSION IAW A310-200 SRM 51-74-10.  MATERIAL LOSS OUT OF LIMITS.  REMOVED STR 56 LT AT FR  69.5 TO FR 72 IAW A310-200 SRM 51-40-21.  MATERIAL ID FOR REPAIR PARTS VERIFIED IAW  A310-200 SRM 53-17-14.  FABRICATED REPAIR PARTS IAW A310-200 SRM 53-10-14.  TREATED, PRIMED AND TOP COATED REPAIR PARTS IAW A310-200 SRM 51-74-10.  INSTALLED REPAIR PARTS IAW A310-200 SRM 51-40-21.
